# SDR REXA2021082400577

- Difficulty date: July 16, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSON ON THE LH FLOORBEAM AT FS 280 BETWEEN BL 0 AND LBL 36. - REMOVED & REPLACED LH FLOORBEAM AT FS 280 BETWEEN BL 0 AND LBL 36 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 57-40-11-001-001(A01).   WVAC EMP STAMP #722 MTC
